MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 39895
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated as event date was not reported.
 
Event or Problem Description
It was reported that guidewire fracture occured.A 018/180 platinum plus guidewire was advanced to treat the lesion through a guide catheter.However, near the end of the procedure, it was noted that the wire was separating, but had not completely detached upon imaging.The procedure was completed with this device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event was approximated as event date was not reported.Device evaluated by mfr: the device was returned with its original box labeled batch 22492297.The unit returned has a bent and unraveled tip.There was no evidence of a corewire fracture.The outer diameter dimensions were found within specification.

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8391159
Report Number2134265-2019-02050
Device Sequence Number1471430
Product Code DQX
UDI-Device Identifier08714729035954
UDI-Public08714729035954
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model Number39895
Device Catalogue Number39895
Device Lot Number0022492297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1